# SDR ABXA9801054

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Channel
- Part number: 991556531
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE AFT PRESSURE BULKHEAD DOOR HAD A CRACK ON BOTTOM CHANNEL.  REPLACED LOWER CHANNEL IAW DC9 SRM CHAPTERS 51-10-2, 51-30-1 AND 51-30-5.
